Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Memphis, TN

February 24, 20115 counties in Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Feb 24, 2011, 5:43 PM CST for 5 counties in Arkansas. It was in force for 47 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 5:43 PM CST (23:43 UTC)
Expired
Feb 24, 2011, 6:30 PM CST
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Poinsett County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 89 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 5:50 PM CSTTSTM WND DMGWheatley, AR30 FOOT TALL TREE BLOWN OVER...TOP OF A PINE TREE MISSING...POWER OUT
Feb 24, 6:00 PM CSTTSTM WND DMGCaldwell, ARHOME WITH TREE LIMBS IN ROOF
Feb 24, 6:00 PM CSTTSTM WND DMGForrest City, ARHOME WIH TREE LIMBS IN ROOF
Feb 24, 6:00 PM CSTTSTM WND DMGMadison, ARHOME WITH TREE LIMBS IN ROOF
Feb 24, 6:13 PM CSTFUNNEL CLOUDMarked Tree, AR
Feb 24, 6:13 PM CSTTSTM WND DMGMarked Tree, ARROOF TAKEN OFF OF A BUILDING IN WHEATLEY
Feb 24, 6:15 PM CSTTSTM WND DMGForrest City, ARPOWER POLES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 2:34 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WUUS54 KMEG 242343
SVRMEG
ARC035-037-077-111-123-250030-
/O.NEW.KMEG.SV.W.0007.110224T2343Z-110225T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
543 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN POINSETT COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 630 PM CST

* AT 542 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 10 MILES WEST OF GARRET GROVE...OR 7 MILES
  SOUTHWEST OF BRINKLEY...AND MOVING EAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
  FORREST CITY...HUGHES...MADISON...MARIANNA...PALESTINE...PARKIN...
  WYNNE AND VILLAGE CREEK STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR MIDWAY LAKE AND TUNICA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3501 9114 3501 9105 3532 9105 3558 9042
      3484 9040 3483 9041 3488 9043 3489 9045
      3475 9045 3473 9050 3481 9054 3480 9055
      3472 9054 3471 9047 3467 9047 3464 9051
      3470 9055 3465 9058 3465 9105 3494 9116
TIME...MOT...LOC 2342Z 265DEG 52KT 3481 9125

$$
2 follow-up statements
131 
WWUS54 KMEG 242357
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
557 PM CST THU FEB 24 2011

ARC035-037-077-111-123-250030-
/O.CON.KMEG.SV.W.0007.000000T0000Z-110225T0030Z/
CROSS AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR-
557 PM CST THU FEB 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR SOUTHERN POINSETT...WESTERN CRITTENDEN...ST. FRANCIS...LEE AND
CROSS COUNTIES...

AT 556 PM CST...LOCAL LAW ENFORCEMENT REPORTED A ROOF OFF OF A 
STRUCTURE IN BRINKLEY ARKANSAS AND A COUPLE TRACTOR TRAILERS BLOWN 
OVER ALONG INTERSTATE 40. A SEVERE THUNDERSTORM PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH WILL CONTINUE WITH THIS SEVERE 
THUNDERSTORM. TAKE COVER IMMEDIATELY IF IN THE PATH OF THIS STORM AS 
THIS IS A DANGEROUS SITUATION.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
FORREST CITY...HUGHES...LAGRANGE...MADISON...MARIANNA...PALESTINE...
PARKIN...WYNNE...HYDRICK...BRUSHY LAKE...BAY VILLAGE...STEWART AND
BOAT RUN.

 THIS WARNING ALSO INCLUDES AREAS NEAR MIDWAY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3501 9114 3501 9105 3532 9105 3558 9042
      3484 9040 3483 9041 3488 9043 3489 9045
      3475 9045 3473 9050 3481 9054 3480 9055
      3472 9054 3471 9047 3467 9047 3464 9051
      3470 9055 3465 9058 3465 9105 3494 9116
TIME...MOT...LOC 2356Z 265DEG 52KT 3482 9100

$$
866 
WWUS54 KMEG 250016
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CST THU FEB 24 2011

ARC035-037-077-111-123-250030-
/O.CON.KMEG.SV.W.0007.000000T0000Z-110225T0030Z/
CROSS AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR-
616 PM CST THU FEB 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR SOUTHERN POINSETT...WESTERN CRITTENDEN...ST. FRANCIS...EASTERN
LEE AND CROSS COUNTIES...

AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS 
BETWEEN 60 MPH AND 80 MPH. THIS STORM WAS LOCATED NEAR BALL 
POINT...OR 6 MILES NORTHEAST OF MARIANNA...MOVING EAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
FORREST CITY...HUGHES...MADISON...MARIANNA...PALESTINE...PARKIN...
WYNNE...HYDRICK...BRUSHY LAKE...BAY VILLAGE...STEWART...BOAT RUN AND
PAYNEWAY.

 THIS WARNING ALSO INCLUDES AREAS NEAR MIDWAY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3558 9042 3484 9040 3489 9045 3486 9048
      3482 9045 3480 9047 3475 9045 3473 9050
      3478 9049 3481 9054 3472 9054 3470 9047
      3464 9051 3470 9055 3465 9058 3466 9079
      3507 9097 3534 9099
TIME...MOT...LOC 0016Z 265DEG 52KT 3484 9065

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 5:33 PM CST, 10 minutes earlier.

Area forecast discussion, Feb 24, 5:33 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
533 PM CST THU FEB 24 2011

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 304 PM CST THU FEB 24 2011/

DISCUSSION...

FIRST TORNADO WARNING OF EXPECTED SEVERE WEATHER OUTBREAK JUST
ISSUED.

A POTENT LOW PRESSURE SYSTEM WITH TRAILING COLD FRONT WILL TRACK
THROUGH NORTHERN ARKANSAS INTO WESTERN KENTUCKY TONIGHT. SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP OUT AHEAD OF THE LOW PRESSURE
AND COLD FRONT. SOME OF THE STORMS WILL BE SEVERE WITH TORNADOES.
HEAVY RAIN WILL ALSO BE A BIG THREAT ESPECIALLY IN NORTHERN AREAS
WHERE HEAVY RAIN OCCURRED THIS MORNING. HOWEVER LARGE HAIL AND DAMAGING
WINDS WILL ALSO BE POSSIBLE. COLD FRONT WILL MOVE THROUGH MEMPHIS
METRO AREA SHORTLY BEFORE MIDNIGHT AND EASTERN AREAS BY 12Z.
TEMPERATURES WILL DROP BEHIND THE FRONT. LOWS WILL MAINLY BE IN
THE 40S.

FRIDAY...NORTHERLY WINDS BEHIND THE COLD FRONT WILL USHER IN COLDER
AIR. HIGHS WILL ONLY BE IN THE MID 40S TO LOWER 50S. SKIES WILL
CLEAR BY THIS AFTERNOON.

BY SATURDAY...ANOTHER WARM FRONT WILL LIFT NORTH IN THE MORNING.
MODELS INDICATING FRONT SHOULD COME THROUGH DRY. WINDS WILL TURN
AROUND TO THE SOUTH AND WILL HELP ALLOW TEMPERATURES REBOUND INTO
THE 60S.

SATURDAY NIGHT INTO SUNDAY MORNING...SOUTHERLY WINDS WILL CONTINUE
TO PUMP IN GULF MOISTURE INTO THE MIDSOUTH. THE ABUNDANT MOISTURE
COMBINED WITH WARM AIR ADVECTION COULD SET OFF SOME SHOWERS DURING
THIS TIME PERIOD. LOWS SATURDAY NIGHT WILL BE MILD WITH READINGS IN
THE 50S.

SUNDAY AFTERNOON THROUGH MONDAY MORNING...ANOTHER POTENT LOW
PRESSURE SYSTEM WILL DEVELOP OVER SOMEWHERE OVER SOUTHERN KANSAS AND
TRACK NORTHEASTWARD. MODELS DISAGREE SLIGHTLY ON EXACT TRACK.
REGARDLESS...SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE
SYSTEM SUNDAY AFTERNOON AND MOVE INTO THE MIDSOUTH SUNDAY NIGHT.
SOME OF THESE STORMS COULD BE SEVERE. THE BIGGEST DIFFERENCE WITH
THIS SYSTEM THAN TONIGHT/S IS THAT THE CAPE VALUES WILL BE HIGHER
BUT HELICITY WILL BE LESS AS THE LOW TRACK WILL BE FURTHER NORTH.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS BUT ISOLATED
TORNADOES WILL STILL BE POSSIBLE.

HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH FOR THE REST OF THE
PERIOD. EXPECT NORMAL TEMPERATURES AND DRY WEATHER.

KRM

&&

.AVIATION...
00Z TAF CYCLE

AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS
TAF STIES THIS EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WITH
SOME POSSIBLE EMBEDDED STRONG/SEVERE THUNDERSTORMS WILL AFFECT
JBR/MEM BETWEEN 25/00-02Z...MKL BETWEEN 25/01-03Z...AND TUP
BETWEEN 25/03-05Z. VFR CEILINGS WILL DETERIORATE TO MVFR/IFR
CONDITIONS THIS EVENING AND REMAIN AT MFVR CONDITIONS THROUGHOUT
THE REMAINDER OF THE TAF PERIOD AS LOW LEVEL MOISTURE REMAINS
TRAPPED BELOW A STRONG SUBSIDENCE INVERSION. SOUTH WINDS 15-20 KTS
WITH GUSTS TO 25-30 KTS WILL VEER WEST THEN NORTHWEST AFTER
PASSAGE OF COLD FRONT AND GRADUALLY WEAKEN TO BETWEEN 8-10KTS BY
MID/LATE THURSDAY MORNING.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  43  49  37  65 / 100   0   0  10
MKL  43  47  30  63 / 100   0   0  10
JBR  39  46  34  62 / 100   0   0  10
TUP  51  55  35  68 / 100   0   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 3 AM CST FRIDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 3 AM CST FRIDAY FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 3 AM CST FRIDAY FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 3 AM CST FRIDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Feb 24, 9:15 AM CST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CST THU FEB 24 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
915 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
TONIGHT ACROSS MOST OF THE MID SOUTH. WARM AND MOIST AIR WILL
SPREAD ACROSS THE REGION TODAY AHEAD OF A POWERFUL COLD FRONT.
TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE POSSIBLE ALONG
AND AHEAD OF THIS FRONT.

A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE
MID SOUTH THROUGH TONIGHT AND ACROSS THE REST OF THE REGION THIS
AFTERNOON AND TONIGHT.  VERY HEAVY RAINFALL WILL BE POSSIBLE ALONG
A WARM FRONT TODAY NEAR THE MISSOURI AND KENTUCKY BORDERS AND WITH
THE COLD FRONT ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT.
RAINFALL TOTALS OF THREE TO SIX INCHES WITH ISOLATED HIGHER AMOUNTS
WILL BE POSSIBLE ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST TENNESSEE. THE REST OF THE MIDSOUTH CAN
EXPECT RAINFALL AMOUNTS OF ONE TO THREE INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER POWERFUL STORM SYSTEM IS FORECAST TO MOVE THROUGH THE MID
SOUTH SUNDAY NIGHT INTO MONDAY. THIS STORM HAS THE POTENTIAL TO
BRING MORE SEVERE WEATHER TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT AND
MAY BE NEEDED ONCE AGAIN SUNDAY NIGHT INTO MONDAY.

KRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:48 AM CSTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph3 hr
Feb 24, 5:45 AM CSTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph3 hr
Feb 24, 8:47 AM CSTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph3 hr
Feb 24, 11:28 AM CSTRiver Flood AdvisoryMEGMississippi35 hr
Feb 24, 11:45 AM CSTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph3 hr
Feb 24, 1:08 PM CSTRiver Flood WarningMEGMississippi, Poinsett54 hr
Feb 24, 2:44 PM CSTFlash Flood WarningMEGClay, Craighead, Greene, Lawrence, Mississippi, Randolph6 hr
Feb 24, 4:59 PM CSTTornado WarningMEGClay, Greene46 min
Feb 24, 5:04 PM CSTFlash Flood WarningMEGCraighead, Mississippi, Poinsett4 hr
Feb 24, 5:11 PM CSTTornado WarningMEGClay49 min
Feb 24, 5:17 PM CSTFlash Flood WarningMEGMississippi5 hr
Feb 24, 5:40 PM CSTSevere Thunderstorm WarningMEGClay, Craighead, Cross, Greene, Lawrence, Poinsett50 min
Feb 24, 5:47 PM CSTFlash Flood WarningMEGCrittenden, Cross, Lee, St. Francis3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.